Robust control for nonhomogeneous Markov jump processes: An application to DC motor device

Full text for this resource is not available from the Research Repository.

Yin, Y, Shi, Peng, Liu, F and Lim, CC (2014) Robust control for nonhomogeneous Markov jump processes: An application to DC motor device. Journal of the Franklin Institute, 351 (6). 3322 - 3338. ISSN 0016-0032

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/30141
DOI https://doi.org/10.1016/j.jfranklin.2014.03.013
Official URL http://www.sciencedirect.com/science/article/pii/S...
Subjects Historical > FOR Classification > 0906 Electrical and Electronic Engineering
Current > Division/Research > College of Science and Engineering
Keywords Markov jump system; Euclidean space; stochastic stability; network delay; packet dropout
Citations in Scopus 25 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login